Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Design when Response has an Exponential Family Distribution

D. R. Cox
Biometrika
Vol. 75, No. 1 (Mar., 1988), pp. 161-164
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2336449
Stable URL: http://www.jstor.org/stable/2336449
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Design when Response has an Exponential Family Distribution
Preview not available

Abstract

Some simple design problems are considered when responses have an exponential family distribution with the difference between `treatment' groups in the canonical parameter being the objective of study. It is shown that normal theory conclusions apply to a possibly surprising extent. The loss from randomizing followed by subsequent stratification is the equivalent of one observation per stratum. For binary data heterogeneity has to be quite large before failure to stratify induces serious loss, whereas unnecessary use of a matched pair design is fully efficient asymptotically.

Page Thumbnails

  • Thumbnail: Page 
[161]
    [161]
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164